MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012528-40
Medical Device Problem Codes Difficult to Insert (1316); Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.The device was received.The initial device analysis identified a fracture of the device component, but the investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the 6.0x40 mm absolute pro vascular self expanding stent system (sess) was intended to reach the distal basilic vein.The sess was loaded on to the guide wire without incident, but it could not enter the radial vein access site.A closer look of the sess was taken at that time and it was noted that the stent struts were mangled.The sess was removed and replaced with a non-abbott device.The non-abbott device was used to complete the procedure without further incident.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Device analysis found that the inner member and the stent holder were separated 4mm proximal to the distal marker.
 
Additional Manufacturer Narrative
Exemption number e2019001.Visual and dimensional analysis was performed on the returned device which identified an inner member separation.The reported difficult insertion was not tested due to the condition of the returned device.The reported stent damage was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other complaints.The investigation determined that the reported difficulties were related to procedural circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO VASCULAR
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9279388
Report Number2024168-2019-13209
Device Sequence Number2801450
Product Code NIP
UDI-Device Identifier08717648175541
UDI-Public08717648175541
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number1012528-40
Device Lot Number9010761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 10/12/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68